Alert archive / New Jersey / Special Marine Warnings in 2015

Special Marine Warning 52, NWS Philadelphia/Mount Holly

July 21, 2015

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 21, 2015, 1:37 PM EDT. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2015, 1:37 PM EDT (17:37 UTC)
Expired
Jul 21, 2015, 3:00 PM EDT
In force
83 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Dover AFB radar (KDOX), 63 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 5.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2015-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 899 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2015-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
899 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

143 
WHUS51 KPHI 211737
SMWPHI
ANZ453>455-473-475-211900-
/O.NEW.KPHI.MA.W.0052.150721T1737Z-150721T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
137 PM EDT TUE JUL 21 2015

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
  COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
  COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
  WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
  WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...

* UNTIL 300 PM EDT

* AT 136 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
  THUNDERSTORMS...CAPABLE OF PRODUCING WINDS 34 KNOTS OR GREATER AND
  SMALL HAIL...LOCATED ALONG A LINE EXTENDING FROM BUOY 2MS TO 8 NM
  EAST OF BETHANY BEACH...MOVING EAST AT 25 KNOTS.

* LOCATIONS IMPACTED INCLUDE...
  CAPE MAY POINT...INDIAN RIVER INLET BRIDGE...WILDWOOD REEF...
  DELAWARE LIGHTSHIP BUOY 44009...CAPE MAY REEF...28-MILE WRECK...
  DEEPWATER REEF...BUOY 2MS...OVERFALLS SHOAL...BUOY 2FB...BUOY
  4FB...FIVE FATHOMS BUOY...BETHANY BEACH...BUOY 3FB...FENWICK ISLAND
  AND WILDWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THESE STORMS PASS.

&&

LAT...LON 3846 7505 3861 7506 3856 7509 3857 7509
      3867 7506 3880 7509 3893 7498 3895 7490
      3896 7488 3894 7486 3896 7486 3905 7470
      3913 7416 3903 7402 3873 7406 3870 7415
      3851 7426 3840 7427 3836 7475
TIME...MOT...LOC 1736Z 254DEG 25KT 3887 7483 3858 7488 

$$

JRK
2 follow-up statements
971 
FZUS71 KPHI 211807
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
207 PM EDT TUE JUL 21 2015

ANZ453>455-473-475-211900-
/O.CON.KPHI.MA.W.0052.000000T0000Z-150721T1900Z/
207 PM EDT TUE JUL 21 2015

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 300 PM EDT...

FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...

AT 205 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...
CAPABLE OF PRODUCING WINDS 34 KNOTS OR GREATER AND SMALL HAIL...
LOCATED NEAR BUOY 4FB...MOVING EAST AT 25 KNOTS.

LOCATIONS IMPACTED INCLUDE...
CAPE MAY POINT...INDIAN RIVER INLET BRIDGE...WILDWOOD REEF...DELAWARE
LIGHTSHIP BUOY 44009...CAPE MAY REEF...28-MILE WRECK...DEEPWATER
REEF...BUOY 2MS...OVERFALLS SHOAL...BUOY 2FB...BUOY 4FB...FIVE
FATHOMS BUOY...BETHANY BEACH...BUOY 3FB...FENWICK ISLAND AND
WILDWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.  IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

&&

LAT...LON 3845 7427 3840 7486 3846 7505 3861 7506
      3856 7509 3857 7509 3867 7506 3880 7509
      3893 7498 3895 7490 3896 7488 3894 7486
      3896 7486 3905 7470 3913 7416 3903 7402
      3873 7406 3870 7415 3851 7426
TIME...MOT...LOC 1805Z 268DEG 24KT 3875 7474 

$$

JRK
046 
FZUS71 KPHI 211858
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
258 PM EDT TUE JUL 21 2015

ANZ453>455-473-475-211907-
/O.EXP.KPHI.MA.W.0052.000000T0000Z-150721T1900Z/
258 PM EDT TUE JUL 21 2015

...THE SPECIAL MARINE WARNING WILL EXPIRE AT 300 PM EDT...

THE AFFECTED AREAS WERE...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...

THE THUNDERSTORM HAS WEAKENED. IF THE STORM RE-INTENSIFIES...THEN 
ANOTHER SPECIAL MARINE WARNING MAY BE NEEDED.

LAT...LON 3845 7427 3840 7486 3846 7505 3861 7506
      3856 7509 3857 7509 3867 7506 3880 7509
      3893 7498 3895 7490 3896 7488 3894 7486
      3896 7486 3905 7470 3913 7416 3903 7402
      3873 7406 3870 7415 3851 7426
TIME...MOT...LOC 1855Z 254DEG 25KT 3875 7474 

$$

JRK

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 21, 9:55 AM EDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jul 21, 9:55 AM EDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 AM EDT TUE JUL 21 2015

.SYNOPSIS...
A FRONTAL BOUNDARY WILL APPROACH THE AREA FROM THE NORTHWEST
TODAY AND MOVE OFFSHORE OVERNIGHT. HIGH PRESSURE THEN BUILDS
ACROSS THE MID ATLANTIC FOR THE REMAINDER OF THE WORK WEEK INTO
THE WEEKEND. A COUPLE OF WEAK SURFACE TROUGHS, OR FRONTAL
BOUNDARIES, MAY MOVE ACROSS THE AREA WEDNESDAY THROUGH FRIDAY AS
AN AREA OF LOW PRESSURE DRIFTS THROUGH THE CANADIAN MARITIMES.
ANOTHER FRONTAL BOUNDARY IS THEN FORECAST TO AFFECT THE AREA
SUNDAY INTO EARLY MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WITH THE MID-MORNING UPDATE, WE ADDED SOME LOW POPS FOR ISOLATED
SHOWERS ACROSS OUR NORTHERN ZONES FOR THE NEXT COUPLE OF HOURS FROM
THE POCONOS AND LEHIGH VALLEY TO NORTHWEST NEW JERSEY TO REFLECT
SOME LIGHT, DISSIPATING SHOWERS MOVING IN FROM NORTH-CENTRAL PA.
IN ADDITION, HOURLY TEMPERATURES AND DEWPOINTS WERE ALSO ADJUSTED
OVER THE NEXT FEW HOURS USING THE LAV/LAMP GUIDANCE TO REFLECT
CURRENT OBS AND TRENDS. NO CHANGES NEEDED AT THIS TIME TO MAXIMUM
TEMPERATURES, AS THESE LOOK IN LINE WITH CURRENT TRENDS AND THIS
MORNINGS REGIONAL SOUNDINGS.

TODAY WILL BE THE FINAL DAY OF THE HEAT WAVE IN MUCH OF OUR
REGION. MAXIMUM TEMPERATURES ARE FORECAST TO BE IN THE LOWER 90S
AT MOST LOCATIONS. HOWEVER, AREAS ALONG AND NORTH OF THE
INTERSTATE 78 CORRIDOR MAY NOT GET ABOVE THE 80S. A WEST SOUTHWEST
SURFACE FLOW IS EXPECTED FOR TODAY AND IT SHOULD PREVENT THE SEA
BREEZE FRONT FROM MAKING MUCH PROGRESS PAST THE BEACHES. AS A
RESULT, MAXIMUM TEMPERATURES ARE FORECAST TO BE AROUND 90 AT OUR
SHORE COMMUNITIES.

HUMIDITY LEVELS ARE FORECAST TO BE LOWER THAN THOSE OF THE PAST TWO
DAYS. DEW POINT READINGS SHOULD FALL INTO THE 60S EXCEPT PERHAPS IN
OUR FAR SOUTHERN COUNTIES. THE REDUCED HUMIDITY IS THE REASON FOR
OUR NOT ISSUING ANOTHER ROUND OF HEAT ADVISORIES AND EXCESSIVE HEAT
WARNINGS FOR TODAY.

CONVECTIVE DEBRIS CLOUDS FROM THE WEST ARE FORECAST TO PASS OVERHEAD
THIS MORNING. WE ARE ANTICIPATING SCATTERED CUMULUS FOR THIS
AFTERNOON.

THE FRONTAL BOUNDARY THAT DROPPED INTO OUR REGION ON MONDAY
EXTENDED ACROSS CENTRAL NEW JERSEY INTO SOUTHEASTERN PA AT MID-
MORNING. THE FEATURE SHOULD SINK A LITTLE FARTHER TO THE SOUTH
TODAY, AND IT MAY PROVIDE A FOCUS FOR SCATTERED SHOWERS AND
THUNDERSTORMS, MAINLY ACROSS NORTHEASTERN MARYLAND, DELAWARE AND
SOUTHERN NEW JERSEY.

A COLD FRONT IS EXPECTED TO APPROACH FROM THE NORTHWEST LATE IN THE
DAY, AND IT MAY BRING SCATTERED SHOWERS AND THUNDERSTORMS TO OUR
NORTHWESTERN COUNTIES AT THAT TIME.

IN BOTH CASES THE PRECIPITATION IS NOT ANTICIPATED TO BE WIDESPREAD.
PRECIPITABLE WATER VALUES WILL REMAIN ELEVATED ACROSS OUR SOUTHERN
COUNTIES TODAY SO ANY CONVECTION THERE HAS THE POTENTIAL TO PRODUCE
LOCALLY HEAVY RAINFALL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
A COLD FRONT IS FORECAST TO DROP THROUGH OUR REGION BETWEEN 900 PM
THIS EVENING AND 100 AM WEDNESDAY. WHILE THERE MAY BE SCATTERED
SHOWERS AND THUNDERSTORMS AHEAD OF THE BOUNDARY, THE CHANCE OF
PRECIPITATION WILL DIMINISH QUICKLY WITH THE ARRIVAL OF THE FRONT.

THE SKY IS FORECAST TO CLEAR IN THE WAKE OF THE COLD FRONT AND THE
WIND IS EXPECTED TO SHIFT FROM THE WEST TO THE NORTHWEST AROUND 5 TO
10 MPH.

DRYING WILL FOLLOW THE COLD FRONT AND TEMPERATURES ARE FORECAST TO
DROP INTO THE 60S LATE TONIGHT AT MOST LOCATIONS. MINIMUM READINGS
IN THE UPPER 50S ARE EXPECTED FOR THE ELEVATED TERRAIN UP NORTH.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
A DRY, SEASONABLY WARM MIDDLE TO END OF THE WORK WEEK INTO THE
EARLY WEEKEND, WITH A RETURN OF PRECIPITATION LATE IN THE WEEKEND
INTO EARLY NEXT WEEK.

AN AREA OF LOW PRESSURE WILL DRIFT INTO THE CANADIAN MARITIMES
WEDNESDAY THROUGH FRIDAY, WHILE HIGH PRESSURE BUILDS INTO THE
MID-ATLANTIC FROM THE WEST. A COUPLE OF WEAK SURFACE TROUGHS, OR
FRONTAL BOUNDARIES, MAY MOVE ACROSS THE AREA WEDNESDAY THROUGH
FRIDAY, WHILE A COUPLE OF SHORT WAVES DO AS WELL. HOWEVER, THE
AIRMASS WILL BE QUITE DRY WITH PW VALUES BETWEEN 0.5-0.75 INCHES
AND DEWPOINTS IN THE 50S, SO WE DO NOT EXPECT ANY PRECIPITATION
THROUGH THE END OF THE WEEK. ANY PRECIPITATION ON FRIDAY IS
FORECAST TO REMAIN NORTH OF THE AREA UNDER THE TROUGH AND COOL
POOL ALOFT.

HIGH PRESSURE BUILDS OFFSHORE SATURDAY INTO SATURDAY NIGHT,
ALLOWING FOR RETURN FLOW TO DEVELOP, HELPING TO INCREASE MOISTURE
ACROSS THE AREA AGAIN. SATURDAY SHOULD REMAIN DRY HOWEVER.

SUNDAY INTO SUNDAY NIGHT, A WEAKENING FRONTAL BOUNDARY WILL BE
APPROACHING THE AREA FROM THE WEST, ALONG WITH AN ASSOCIATED SHORT
WAVE/VORTICITY IMPULSE ALOFT. THIS WILL LEAD TO AN ENHANCED
PROBABILITY FOR SCATTERED SHOWERS AND THUNDERSTORMS. THE FRONT MAY
SLOW ITS PROGRESS AS IT MOVES INTO THE AREA, WHILE A COUPLE OF
DISTURBANCES ALOFT MOVE ACROSS THE AREA. THEREFORE, A CHANCE FOR
SHOWERS AND THUNDERSTORMS CONTINUES INTO MONDAY.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MAINLY VFR CONDITIONS ARE ANTICIPATED AT ALL EIGHT OF OUR TAF
SITES. SCATTERED AFTERNOON CUMULUS IS EXPECTED WITH CLEARING
TONIGHT. THERE REMAINS A LOW CHANCE OF SHOWERS AND THUNDERSTORMS
THIS AFTERNOON. HOWEVER, THE CONFIDENCE THAT A SHOWER OR
THUNDERSTORM WILL AFFECT ANY OF OUR TAF SITES IS LOW SO THE
MENTION IS NOT INCLUDED IN THE TAFS.

A WEST SOUTHWEST WIND AROUND 5 TO 10 KNOTS IS EXPECTED FOR TODAY. A
COLD FRONT FROM THE NORTHWEST IS FORECAST TO PASS ACROSS OUR TAF
SITES BETWEEN ABOUT 0200Z AND 0400Z. THE WIND DIRECTION IS
ANTICIPATED TO SHIFT TO THE NORTHWEST AT THAT TIME.

OUTLOOK...

WEDNESDAY-SATURDAY...MOSTLY VFR. GUSTY AFTERNOON WINDS WEDNESDAY
WITH GUSTS AROUND 20 KNOTS POSSIBLE.

&&

.MARINE...
A SOUTHWEST TO SOUTH WIND AROUND 5 TO 10 KNOTS IS EXPECTED ON OUR
COASTAL WATERS FOR TODAY INTO THIS EVENING. A COLD FRONT IS
FORECAST TO ARRIVE FROM THE NORTHWEST AROUND MIDNIGHT. THE WIND
DIRECTION SHOULD SHIFT TO THE NORTHWEST AND WIND SPEEDS ARE
ANTICIPATED TO INCREASE TO 10 TO 15 KNOTS WITH GUSTS UP TO 20
KNOTS.

WAVE HEIGHTS ON OUR OCEAN WATERS WILL LIKELY REMAIN AROUND 2 TO 3
FEET. WAVES ON DELAWARE BAY SHOULD BE 2 FEET OR LESS.

OUTLOOK...

WEDNESDAY-SATURDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS REMAIN
ACROSS THE WATERS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...IOVINO/KLINE
SHORT TERM...IOVINO
LONG TERM...ROBERTSON
AVIATION...IOVINO/ROBERTSON
MARINE...IOVINO/ROBERTSON
Hazardous weather outlook, Jul 21, 3:14 AM EDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 AM EDT TUE JUL 21 2015

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-220715-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
314 AM EDT TUE JUL 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-220715-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
314 AM EDT TUE JUL 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 21, 12:50 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1250 PM EDT TUE JUL 21 2015

DEZ003-004-211715-
DELAWARE BEACHES-INLAND SUSSEX-
1250 PM EDT TUE JUL 21 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...

AT 1249 PM EDT...A STRONG THUNDERSTORM WAS OVER SELBYVILLE...OR 7
MILES NORTHWEST OF OCEAN CITY...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  MILLVILLE AROUND 110 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE OCEAN VIEW...SOUTH
BETHANY AND FRANKFORD.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND THE
STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3847 7527 3849 7528 3858 7511 3859 7507
      3861 7506 3845 7505 3845 7525
TIME...MOT...LOC 1649Z 230DEG 17KT 3844 7518

MWG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 1:20 PM EDTSpecial Marine WarningPHI25 min
Jul 21, 2:11 PM EDTSpecial Weather StatementPHIAtlantic34 min
Jul 21, 2:16 PM EDTSpecial Marine WarningPHI89 min
Jul 21, 4:15 PM EDTSpecial Weather StatementPHIHunterdon45 min
Jul 21, 5:36 PM EDTSpecial Weather StatementPHISussex24 min
Jul 21, 6:02 PM EDTSpecial Weather StatementPHISussex28 min
Jul 21, 6:12 PM EDTSpecial Weather StatementPHIMonmouth33 min
Jul 21, 6:25 PM EDTSpecial Weather StatementPHIMorris35 min
Jul 21, 3:35 PM EDTSpecial Weather StatementPHINorthampton40 min
Jul 21, 6:09 PM EDTSpecial Weather StatementPHIBerks, Lehigh, Northampton36 min
Jul 21, 6:38 PM EDTSpecial Weather StatementPHIBucks22 min
Jul 21, 6:48 PM EDTSpecial Weather StatementPHIBerks, Lehigh27 min
Jul 21, 7:04 PM EDTSpecial Weather StatementPHIBucks26 min

Nearby

Special Marine Warnings in New Jersey, 2015Every special marine warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.